# SDR AALA201712289014

- Difficulty date: December 27, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACKED FLOOR PANEL 272KF IN PASSENGER CABIN. REPLACED FLOOR PANEL 272KF IN PASSENGER CABIN EA 275873.
